# SDR M7K2008F00081

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422221
- Condition: Cracked
- Location: Tailboom
- Part time: 391 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTO 2 PIECES DURING ROUTINE INSP ON THE MOUNTING FLANGE SURFACE RADIATING FROM A MOUNTING BORE AND TO BOTH EDGES OF THE FLANGE. A NEW FITTING WAS MATCH DRILLED AND INSTALLED.  THIS IS A FAIRLY COMMON FAILURE FOR THIS PART.  SUGGEST A MORE DURABLE MATERIAL BE USED SUCH AS TITANIUM OR STAINLESS STEEL.  (K)
